Sh:700

Bib entry
@article{Sh:700,
 author = {Shelah, Saharon},
 title = {{Two cardinal invariants of the continuum $(\mathfrak d<\mathfrak a)$ and FS linearly ordered iterated forcing}},
 journal = {Acta Math.},
 fjournal = {Acta Mathematica},
 volume = {192},
 number = {2},
 year = {2004},
 pages = {187--223},
 issn = {0001-5962},
 doi = {10.1007/BF02392740},
 mrclass = {03E17 (03E35 03E40)},
 mrnumber = {2096454},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/BF02392740},
 note = {Previous title ``Are $\mathfrak a$ and $\mathfrak d$ your cup of tea?'' \href{https://arxiv.org/abs/math/0012170}{arXiv: math/0012170}},
 arxiv_number = {math/0012170}
}